Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 10

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Cuntz-Krieger algebras and endomorphisms of finite direct sums of type I$_{∞}$ factors
Berndt Brenken.
Trans. Amer. Math. Soc. 353 (2001), 3835-3873
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837211
Generalized subdifferentials: a Baire categorical approach
Jonathan M. Borwein, Warren B. Moors and Xianfu Wang.
Trans. Amer. Math. Soc. 353 (2001), 3875-3893
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837212
Szlenk indices and uniform homeomorphisms
G. Godefroy, N. J. Kalton and G. Lancien.
Trans. Amer. Math. Soc. 353 (2001), 3895-3918
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837213
Variational principles and mixed multifractal spectra
L. Barreira and B. Saussol.
Trans. Amer. Math. Soc. 353 (2001), 3919-3944
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837214
Stochastic processes with sample paths in reproducing kernel Hilbert spaces
Milan N. Lukic and Jay H. Beder.
Trans. Amer. Math. Soc. 353 (2001), 3945-3969
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837215
Products of polynomials in uniform norms
Igor E. Pritsker.
Trans. Amer. Math. Soc. 353 (2001), 3971-3993
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837216
A Brunn-Minkowski inequality for the integer lattice
R. J. Gardner and P. Gronchi.
Trans. Amer. Math. Soc. 353 (2001), 3995-4024
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837217
Genus $0$ and $1$ Hurwitz numbers: Recursions, formulas, and graph-theoretic interpretations
Ravi Vakil.
Trans. Amer. Math. Soc. 353 (2001), 4025-4038
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837218
A sharp bound on the size of a connected matroid
Manoel Lemos and James Oxley.
Trans. Amer. Math. Soc. 353 (2001), 4039-4056
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837219
Peripheral splittings of groups
B. H. Bowditch.
Trans. Amer. Math. Soc. 353 (2001), 4057-4082
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837220
Limits in the uniform ultrafilters
Joni Baker and Kenneth Kunen.
Trans. Amer. Math. Soc. 353 (2001), 4083-4093
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837221
Convergence of asymptotic directions
Dinh The Luc and Jean-Paul Penot.
Trans. Amer. Math. Soc. 353 (2001), 4095-4121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837222
Conditional stability estimation for an inverse boundary problem with non-smooth boundary in $\mathcal{R}^{3}$
J. Cheng, Y. C. Hon and M. Yamamoto.
Trans. Amer. Math. Soc. 353 (2001), 4123-4138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837223
Hyperbolic conservation laws with stiff reaction terms of monostable type
Haitao Fan.
Trans. Amer. Math. Soc. 353 (2001), 4139-4154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837224
On the inverse spectral theory of Schrödinger and Dirac operators
Miklós Horváth.
Trans. Amer. Math. Soc. 353 (2001), 4155-4171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837225
Variational problems on multiply connected thin strips III: Integration of the Ginzburg-Landau equations over graphs
Jacob Rubinstein and Michelle Schatzman.
Trans. Amer. Math. Soc. 353 (2001), 4173-4187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837226
Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra
Thierry Levasseur.
Trans. Amer. Math. Soc. 353 (2001), 4189-4202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837227
On the commutativity of the algebra of invariant differential operators on certain nilpotent homogeneous spaces
Hidénori Fujiwara, Gérard Lion and Salah Mehdi.
Trans. Amer. Math. Soc. 353 (2001), 4203-4217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837228
On the relation between upper central quotients and lower central series of a group
Graham Ellis.
Trans. Amer. Math. Soc. 353 (2001), 4219-4234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837229
On Herstein’s Lie map conjectures, I
K. I. Beidar, M. Bresar, M. A. Chebotar and W. S. Martindale III.
Trans. Amer. Math. Soc. 353 (2001), 4235-4260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837230


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia